Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 210, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 29, 2007, 7:51 PM EDT for Cumberland County, Dauphin County, Perry County, Pennsylvania. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2007, 7:51 PM EDT (23:51 UTC)
- Expired
- Jul 29, 2007, 8:45 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Cumberland County, PA, Dauphin County, PA, Perry County, PA
The radar
The State College radar (KCCX), 120 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:29 PM EDT | TSTM WND DMG | Linglestown, PA | TREES DOWN IN LINGLESTOWN. WIRES DOWN BETWEEN LINGLESTOWN AND HARRISBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1003 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 292353 SVRCTP PAC041-043-099-300045- /O.NEW.KCTP.SV.W.0210.070729T2351Z-070730T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 751 PM EDT SUN JUL 29 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA... SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA... EAST CENTRAL PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 845 PM EDT * AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS CONSOLIDATING OVER THE HARRISBURG METRO AREA. ANY OF THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORMS WILL BE OVER... CAMP HILL AND HARRISBURG THROUGH AT LEAST 830 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 227 AND 258...I-81 BETWEEN MILE MARKERS 51 AND 81...I-83 BETWEEN MILE MARKERS 40 AND 50...ALL OF I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283... ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 322...ROUTE 322/22...ROUTE 422. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4044 7667 4038 7716 4010 7715 4019 7655 $$ FORECASTER: DANGELO
1 follow-up statement
000 WWUS51 KCTP 300013 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 811 PM EDT SUN JUL 29 2007 PAC099-300021- /O.CAN.KCTP.SV.W.0210.000000T0000Z-070730T0045Z/ PERRY PA- 811 PM EDT SUN JUL 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR PERRY COUNTY IS CANCELLED... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4039 7666 4030 7715 4010 7715 4019 7655 $$ PAC041-043-300045- /O.CON.KCTP.SV.W.0210.000000T0000Z-070730T0045Z/ CUMBERLAND PA-DAUPHIN PA- 811 PM EDT SUN JUL 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR SOUTHERN DAUPHIN AND NORTHEASTERN CUMBERLAND COUNTIES... AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF THUNDERSTORMS OVER CAMP HILL...ENOLA AND HARRISBURG CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE NEARLY STATIONARY. IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4039 7666 4030 7715 4010 7715 4019 7655 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:46 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 29, 7:46 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 746 PM EDT SUN JUL 29 2007 .SYNOPSIS... THE LARGE SCALE FRONTAL AND MOISTURE BOUNDARY THAT HAS BROUGHT CONSIDERABLE SHOWER ACTIVITY SHOULD PUSH TO OUR EAST OVER THE NEXT 24 TO 36 HOURS. NORTHWEST FLOW ALOFT AND ANTICYCLONIC CONDITIONS TO OUR NORTH WHICH SHOULD HELP LOWER MOISTURE AND REDUCE THE SHOWER ACTIVITY. A SECONDARY FRONTAL SYSTEM COULD BRING MORE DRIER AIR INTO THE REGION LATER IN THE WEEK ALONG ABOUT SATURDAY. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD PUSH TO THE SOUTH AND EAST. THESE SLOW MOVING STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND FEW COULD PRODUCE GUSTY WINDS THIS EVENING. MOST OF THE ACTIVITY SHOULD PUSH OUT OF SOUTHERN AND EASTERN AREAS LATER THIS EVENING. THE NORTHERN AREAS SHOULD REMAIN RAIN FREE THIS EVENING. PATCHY HAZE AND PATCHY FOG WILL DEVELOP OVERNIGHT. DENSER IN AREAS OF RAINFALL THIS AFTERNOON. && .SHORT TERM /11 PM THIS EVENING THROUGH MONDAY NIGHT/... THE FOG AND HAZE WILL TAKE AWHILE TO BURN OFF MONDAY AM. BUT IT SHOULD BURN OFF WITH TIME LEAVING SOME AREAS WITH HAZE. MODELS SUGGEST SOME CAPE AND POTENTIAL FOR SHOWERS AND THUNDERSTORMS THOUGH THE LOW-LEVEL BOUNDARY SHOULD BE TO OUR EAST AND THUS THE FOCUS FOR STORMS WILL BE LOWER THAN TODAY. DRY AIR AND COOLER TEMPERATURES SHOULD KEEP POPS LOW IN NORTHERN AND WESTERN AREAS OF THE AREA.BEST CHANCE WILL BE IN EAST/SOUTHEAST. && .LONG TERM /TUESDAY THROUGH SUNDAY/... PWATS RETURN TO NORMAL ON TUESDAY AS SFC HI PRES /LOCATED DOWNSTREAM OF PLAINS MID/UPR LVL RIDGE AXIS/ SLIDES EWD FROM THE UPR OH VLY. BY THIS TIME...HPC SFC PROGS SHOW THE FRONTAL BNDRY WASHING OUT ALONG THE MID ATLANTIC COAST. SEASONABLY WARM AND DRY CONDITIONS SHOULD PERSIST FOR THE REMAINDER OF THE WORK WEEK. NO POPS IN THE FCAST THRU THUR...WHICH AGREES WITH THE LATEST MODELS/EPS. SFC RIDGE AXIS IS FCAST TO CROSS THE REGION ON THUR WITH RETURN FLOW SETTING UP FROM THE SW. GEFS INDICATES ABOVE NORMAL HEIGHTS AND 850MB TEMPS EXTENDING FROM THE UPPER PLAINS AND INTO THE NORTHEAST BY THIS TIME...SUPPORTING TEMPS AOA NORMAL. HPC SFC PROGS SHOW A WEAKENING CLD FNTL BNDRY DROPPING SWD TOWARD NRN PA FRI-SAT...WHICH MAY ACT AS MORE OF A FOCUS FOR SHRA/TSRA ACTIVITY. HOWEVER...TIMING WILL CERTAINLY NEED TO BE RESOLVED AS STILL LOTS OF UNCERTAINTY THIS FAR OUT. MANUAL BLEND OF ENS MOS/GMOS/HPC RESULTED IN LITTLE CHANGE TO PREVIOUS LONG RANGE FCAST. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THUNDERSTORMS ONGOING ACROSS MUCH OF SOUTHERN AND CENTRAL PA. THESE WILL CONTINUE THROUGH THE NEXT COUPLE OF HOURS...BUT WILL GRADUALLY SETTLE DOWN OVERNIGHT. MOISTURE PRODUCED BY THE STORMS FROM EARLIER IN THE DAY IS EXPECTED TO PRODUCE WIDESPREAD FOG ACROSS THE REGION OVERNIGHT...ALTHOUGH SOMEWHAT DRIER AIR MOVING SOUTHWARD OUT OF NEW YORK MAY MITTIGATE SOME OF THE IMPACT. ONCE THE REMAINING FOG DISSIPATES...ATMOSPHERE REMAINS MARGINALLY UNSTABLE DURING THE EARLY AFTERNOON AND A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP. COVERAGE WILL BE LIMITED AND VFR IS EXPECTED TO DOMINATE. IMPROVING CONDITIONS ARE EXPECTED TO CONTINUE THROUGHOUT THE WEEK AS DRY AIR SETTLES ACROSS THE REGION. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...STEINBUGL AVIATION...CONNELLY
Hazardous weather outlook, Jul 29, 4:45 AM EDT, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 445 AM EDT SUN JUL 29 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-300845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 445 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL FORM TODAY IN THE VICINITY OF A STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST PENNSYLVANIA. A FEW OF THESE STORMS COULD BECOME SEVERE THIS AFTERNOON ACROSS THE LOWER SUSQUEHANNA VALLEY. LARGE HAIL...DAMAGING WIND GUSTS AND EXCESSIVE RAINFALL ARE POSSIBLE IN A FEW ISOLATED SPOTS ACROSS THIS AREA BETWEEN LATE MORNING AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 6:36 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 636 PM EDT SUN JUL 29 2007 PAZ058-292330- SCHUYLKILL- 636 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHUYLKILL COUNTY... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER POTTSVILLE...MOVING SOUTHWEST AT 5 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM IS NEAR POTTSVILLE AT 635 PM...IT WILL BE NEAR MINERSVILLE AROUND 645 PM...JOE ZERBEY AIRPORT AROUND 705 PM AND TREMONT AROUND 730 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 104 AND 125. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61. FORECASTER: RXR
Special weather statement, Jul 29, 6:40 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 640 PM EDT SUN JUL 29 2007 PAZ059-292330- LEBANON- 640 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEBANON COUNTY... AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF ANNVILLE. THIS STORM IS NEARLY STATIONARY. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR FORT INDIANTOWN GAP AROUND 730 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 82 AND 97. THIS WILL ALSO IMPACT ROUTE 22. FORECASTER: DANGELO
Special weather statement, Jul 29, 7:04 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 704 PM EDT SUN JUL 29 2007 PAZ066-300000- LANCASTER- 704 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN LANCASTER COUNTY... AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF WILLOW STREET...MOVING NORTHWEST AT 10 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR WILLOW STREET AROUND 720 PM...SAFE HARBOR AROUND 725 PM...MILLERSVILLE AROUND 735 PM...LANCASTER AROUND 740 PM...MOUNTVILLE AROUND 755 PM AND COLUMBIA AROUND 800 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...ROUTE 30...ROUTE 222. FORECASTER: RXR
Special weather statement, Jul 29, 7:16 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 716 PM EDT SUN JUL 29 2007 PAZ063-300000- CUMBERLAND- 716 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CARLISLE...MOVING NORTHWEST AT 10 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR BOILING SPRINGS AROUND 725 PM...CARLISLE AROUND 750 PM AND BLOSERVILLE AROUND 800 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 210 AND 230...I-81 BETWEEN MILE MARKERS 36 AND 52. FORECASTER: RXR
Local storm report, Jul 29, 7:35 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 PM EDT SUN JUL 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL GREENCASTLE 39.79N 77.73W
07/29/2007 E1.00 INCH FRANKLIN PA PUBLIC
&&
CJESpecial weather statement, Jul 29, 7:40 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 740 PM EDT SUN JUL 29 2007 PAZ056-057-063-300015- CUMBERLAND-DAUPHIN-PERRY- 740 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PERRY... NORTHEASTERN CUMBERLAND AND WEST CENTRAL DAUPHIN COUNTIES... AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTH OF MARYSVILLE. THIS STORM IS NEARLY STATIONARY...BUT MAY DRIFT SOUTH TOWARD HARRISBURG. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR ENOLA AROUND 755 PM AND ROCKVILLE AROUND 815 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 56 AND 70. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...ROUTE 11/15...ROUTE 322/22. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 2:33 AM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 27 min |
| Jul 29, 5:52 AM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Jul 29, 8:13 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 62 min |
| Jul 29, 8:41 AM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Jul 29, 12:19 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 56 min |
| Jul 29, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 44 min |
| Jul 29, 4:05 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 44 min |
| Jul 29, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Union | 58 min |
| Jul 29, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 53 min |
| Jul 29, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 59 min |
| Jul 29, 6:53 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 67 min |
| Jul 29, 7:14 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 46 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.